# SDR 2007UALA02572

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 40,590 hours, 4,959 cycles
- Engine: Pwa PW4056
- System (JASC): 2600 · Fire Protection System
- Part: Loop
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO 1 LOOP -B- EICAS STATUS MESSAGE DISPLAYED.    [08-07-07]    REPLACED SMOKE DETECTOR 1 LOOP B. PERFORMED FIRE TEST. TEST PASS. MSG CLEARED. AIRCRAFT RETURNED TO SERVICE.
